# SDR AU000208

- Difficulty date: March 1, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: JE3
- Condition: Broken
- Location: Landing Gear Pos
- Component: Landing Gear Pos, ISE13
- Stage of operation: LD
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR DOWN MICROSWITCH ACTUATOR LEAF BROKEN.
